# SDR CA140821006

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 67,013 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PAN PAN DECLARED WITH ATC FOR PRIORITY HANDLING ON ARRIVAL IAW BURING ODOR  FROM MID GALLEY.  ESTIMATED LANDING WEIGHT, 144,500 KGS.  FOUND COFFEEMAKER IN MID GALLEY AT POSITION 6416 CIRCUIT BREAKER POPPED.  MAINTENANCE STAFF REMOVED THE COFFEEMAKER AND FOUND THE SOURCE OF THE BURNING ELECTRICAL ODOR TO BE PART OF THE COFFEEMAKER.  COFFEE BREWER REPLACED.
